Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 59, NWS State College, PA

June 8, 2015Adams County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 8, 2015, 6:19 PM EDT for Adams County, Pennsylvania. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2015, 6:19 PM EDT (22:19 UTC)
Expired
Jun 8, 2015, 7:00 PM EDT
In force
41 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Adams County, PA

The radar

The Sterling radar (KLWX), 106 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 6:40 PM EDTTSTM WND DMGLittlestown, PAWIRES DOWN/TREE ON HOME

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 2:34 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 333 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1116 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
333 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

898 
WUUS51 KCTP 082219
SVRCTP
PAC001-082300-
/O.NEW.KCTP.SV.W.0059.150608T2219Z-150608T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
619 PM EDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 700 PM EDT

* AT 619 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LAKE MEADE TO
  EMMITSBURG...AND MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GETTYSBURG...HANOVER...BONNEAUVILLE...CARROLL VALLEY...EAST
  BERLIN...HAMPTON...LAKE HERITAGE...LAKE MEADE...LITTLESTOWN...
  MCSHERRYSTOWN...NEW OXFORD...ABBOTTSTOWN...HEIDLERSBURG...
  HUNTERSTOWN...TWO TAVERNS...YORK SPRINGS...GETTYSBURG COLLEGE...
  GETTYSBURG NATIONAL MILITARY PARK AND LIBERTY MOUNTAIN RESORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. ALTHOUGH A TORNADO IS
NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3972 7740 4004 7709 4002 7705 4001 7701
      3994 7697 3989 7698 3986 7696 3985 7696
      3985 7698 3983 7700 3972 7700
TIME...MOT...LOC 2219Z 299DEG 41KT 4000 7704 3972 7733 

$$

JUNG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 5:17 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 8, 5:17 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
517 PM EDT MON JUN 8 2015

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL PUSH ACROSS THE AREA FROM THE GREAT
LAKES THIS EVENING...BRINGING SHOWERS AND THUNDERSTORMS TO THE
REGION. THE FRONT WILL MOVE SOUTH OF THE REGION TUESDAY. AFTER
SOME DRY WEATHER FOR MIDWEEK...ANOTHER FRONTAL SYSTEM WILL BRING
A CHANCE OF SHOWERS BY LATE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
...ANOTHER QUICK UPDATE TO REMOVE WESTERN HALF OF TOR WATCH #276.
THREAT CONTINUES FROM FRANKLIN COUNTY TO NORTHUMBERLAND COUNTY
EASTWARD...

SEVERE DEEP CONVECTION IMPACTING LOWER TO MIDDLE SUSQ AT THIS HOUR
WITH NUMEROUS SHOWERS WITH ISOLATED THUNDER ACROSS THE REMAINDER
OF CENTRAL AND NORTHWEST PA. A FEW HOURS OF TRAINING HAVE PROMPTED
FLASH FLOOD WARNINGS OVER PORTIONS OF THE RIDGE AND VALLEY
REGION...AND EXPANSION BEING CONSIDERED INTO THE LOWER SUSQ AT
PRESENT AT LINE BEARS DOWN ON THE HARRISBURG METRO AREA. MULTIPLE
SUPERCELLS WITH STRONG ROTATION HAVE BEEN INTERROGATED WITH NO
CONFIRMED TORNADO TOUCHDOWNS...BUT SEVERAL SPORADIC WIND DAMAGE
REPORTS HAVE BEEN RECEIVED. WILL CLEAR A FEW TOR WATCH COUNTIES
SHORTLY WEST OF THE MAIN ACTION WHICH CURRENTLY EXTENDS FROM
FRANKLNI COUNTY NORTHEAST TO SCHUYLKILL COUNTY.

WITH MODERATE CAPE AND STRONG WIND SHEAR...A TORNADO WATCH REMAINS
IN EFFECT THROUGH 00Z FOR CENTRAL AND EASTERN PORTIONS. BEST
THREAT REMAINS OVER THE SUSQ VALLEY WHERE HELICITY IS MAXIMIZED.
MAIN THREAT IS QUICKLY TRANSITIONING TO HEAVY RAIN...BUT LARGE
HAIL THREAT ALSO EXISTS ACROSS THE SOUTH AND EAST.

HEAVY RAIN THREAT IS BEING DRIVEN BY POTENT UPPER JET ENTRANCE
REGION...WITH PW IN EXCESS OF 1.5". SLOW MOVING FRONT EDGING
THROUGH THIS TROPICAL AIR MASS WILL CONTINUE TO PRODUCE TRAINING
CONCERNS THROUGH LATE TONIGHT. HOWEVER...THIS THREAT IS NOT
WIDESPREAD ENOUGH AT THIS TIME FOR FLASH FLOOD WASH ISSUANCE AT
THIS TIME...ALTHOUGH WILL CONTINUE TO MONITOR.

ACTIVITY DECREASES IN INTENSITY LATE TONIGHT INTO EARLY TUESDAY
MORNING...BUT AREAL COVERAGE WILL REMAIN HIGH INTO THE PRE DAWN
HOURS.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
THE UPPER TROUGH WILL BE SWINGING THROUGH ON TUESDAY...KEEPING THE
THREAT OF SHOWERS AND THUNDERSTORMS IN THE FORECAST. THE DEEPEST
MOISTURE/PWATS ARE FORECAST TO HAVE MOVED EAST OF THE REGION BY
EARLY IN THE DAY SO THE POTENT TROUGH WILL BE WORKING ON AN
INCREASINGLY DRY AIRMASS. HIGHS IN THE LOWERS 70S TO LOWER 80S
FROM NW TO SE WILL BE A DEGREE OR TWO EITHER SIDE OF NORMAL FOR
EARLY JUNE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
AFTER THE UPPER TROUGH PASSES BY LATER TUESDAY...NAEFSBC SHOWS
UPPER HEIGHTS REBOUNDING OVER THE EASTERN US SUGGESTING A
RESURGENCE OF WARMTH AND EARLY SUMMER HUMIDITY. A SERIES OF
SHORTWAVES ARE SHOWN IN THE OPERATIONAL GFS/ECMWF SHEARING OUT AS
THEY SKIRT THE AREA TO THE NORTH...RE-INTRODUCING THE LOW CHANCES
FOR SHOWERS FROM ABOUT THURSDAY INTO THE WEEKEND.

TEMPS SHOULD AVERAGE WELL ABOVE NORMAL FROM MIDWEEK ONWARD.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS CENTRAL PA AIRFIELDS
AS COLD FRONT SLOWLY PRESSES SOUTHEASTWARD FROM THE OHIO VALLEY
AND EASTERN GREAT LAKES. SHARP REDUCTIONS IN AND NEAR NUMEROUS
CONVECTIVE CLUSTERS NOTED ACROSS MOST CENTRAL AND SOUTHEAST PA
AIRFIELDS. MAIN THREATS IN STRONGER STORMS BEING STRONG WINDS AND
HEAVY RAIN...REDUCING VSBY AND CIGS TO IFR AND BRIEF LIFR AT KMDT
AND KSEG THROUGH 600 PM.

AREAS OF RAIN/EMBEDDED TSTMS AND LOWER CIGS REMAIN OVERNIGHT AS
AFOREMENTIONED COLD FRONT CROSSES CWA. SHOWERS LINGER INTO TUE AS
TROUGH LIFTS OUT. BUT IMPROVEMENT SHOULD OCCUR AS DAY WEARS ON.

OUTLOOK...

TUE...MVFR WITH MORNING SHOWERS AND THUNDERSTORMS.
VFR LATER PART OF THE DAY.
WED...NO SIG WX.
THU-SAT...CHANCE OF SHOWERS AND THUNDERSTORMS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE/RXR
NEAR TERM...DEVOIR/RXR
SHORT TERM...LA CORTE/RXR
LONG TERM...WATSON/LA CORTE
AVIATION...DEVOIR/RXR
Hazardous weather outlook, Jun 8, 2:44 PM EDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
244 PM EDT MON JUN 8 2015

PAZ004>006-010-011-017-024-033-091845-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-
244 PM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL IMPACT THE REGION INTO TONIGHT.
SOME THUNDERSTORMS THROUGH EARLY EVENING COULD PRODUCE GUSTY
WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066-091845-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
244 PM EDT MON JUN 8 2015

...TORNADO WATCH 276 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

THE POTENTIAL IS ALSO THERE FOR LOCALLY HEAVY RAINFALL THROUGH
TONIGHT...AS STORMS COULD MOVE REPEATEDLY OVER THE SAME
LOCATIONS. THIS MAY LEAD TO LOCALIZED FLOODING PROBLEMS AND SHARP
RISES ON SOME SMALL STREAMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RXR

In the hours before

Local storm report, Jun 8, 5:17 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
517 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     1 SE BEECH GLEN         41.32N  76.57W
06/08/2015                   SULLIVAN           PA   911 CALL CENTER

            TREES DOWN ON ROUTE 42 AND BEAVER LAKE ROAD IN DAVIDSON
            TOWNSHIP

&&

EVENT NUMBER CTP1500091

MACH
Local storm report, Jun 8, 5:18 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
518 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     HERNDON                 40.71N  76.84W
06/08/2015                   NORTHUMBERLAND     PA   EMERGENCY MNGR

            2 LARGE TREES DOWN/ROAD CLOSURE IN JACKSON TWP

0305 PM     TSTM WND DMG     EAST FREEDOM            40.36N  78.43W
06/08/2015                   BLAIR              PA   SOCIAL MEDIA

            TREES DOWN ON JOHNSTOWN ROAD

0310 PM     TSTM WND DMG     2 SSE PORT ALLEGANY     41.79N  78.26W
06/08/2015                   MCKEAN             PA   PA D.O.T.

            TREES AND WIRES DOWN ON ROUTE 333 AT TUSCARORA ROAD IN
            TURBETT TOWNSHIP

0315 PM     TSTM WND DMG     MEXICO                  40.54N  77.35W
06/08/2015                   JUNIATA            PA   PA D.O.T.

            MULTIPLE TREES AND WIRES DOWN ON DOE RUN ROAD

0350 PM     TSTM WND DMG     1 NW MILLERSTOWN        40.56N  77.17W
06/08/2015                   PERRY              PA   NWS EMPLOYEE

            TREE DOWN ON RTE 322 BLOCKING RIGHT LANE AND BERM

0400 PM     TSTM WND DMG     1 N DONATION            40.58N  77.94W
06/08/2015                   HUNTINGDON         PA   TRAINED SPOTTER

            TREE DAMAGE LARGE LIMBS DOWN ON RTE 26

0450 PM     TSTM WND DMG     SOUTH WILLIAMSPORT      41.23N  77.00W
06/08/2015                   LYCOMING           PA   911 CALL CENTER

            TREES DOWN

0455 PM     TSTM WND DMG     1 SE BEECH GLEN         41.32N  76.57W
06/08/2015                   SULLIVAN           PA   911 CALL CENTER

            TREES DOWN ON ROUTE 42 AND BEAVER LAKE ROAD IN DAVIDSON
            TOWNSHIP

&&

EVENT NUMBER CTP1500085 CTP1500084 CTP1500088 CTP1500089 CTP1500087
CTP1500086 CTP1500090 CTP1500091

MACH
Local storm report, Jun 8, 5:35 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
535 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     MIDDLESEX               40.23N  77.14W
06/08/2015                   CUMBERLAND         PA   SOCIAL MEDIA

            TREES AND WIRES DOWN IN 1000 BLOCK OF HARRISBURG PIKE
            PARTIALLY BLOCKING ROAD.

&&

EVENT NUMBER CTP1500092

MACH
Local storm report, Jun 8, 5:44 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
544 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     2 SSE PORT ROYAL        40.51N  77.38W
06/08/2015                   JUNIATA            PA   PA D.O.T.

            TREES AND WIRES DOWN ON ROUTE 333 AT TUSCARORA ROAD IN
            TURBETT TOWNSHIP

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER CTP1500088

PAJ
Local storm report, Jun 8, 6:09 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
609 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      SHIPPENSBURG            40.05N  77.52W
06/08/2015                   CUMBERLAND         PA   911 CALL CENTER

            SOUTH FAYETTE AND KING STREETS FLOODED BY MIDDLE SPRING
            CREEK .

&&

EVENT NUMBER CTP1500093

MACH
Special weather statement, Jun 8, 6:13 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
613 PM EDT MON JUN 8 2015

PAZ064-082245-
ADAMS PA-
613 PM EDT MON JUN 8 2015

...STRONG THUNDERSTORMS WILL AFFECT ADAMS COUNTY UNTIL 645 PM EDT...

AT 613 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR LAKE MEADE TO NEAR EMMITSBURG...AND MOVING
EAST AT 35 MPH.

50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  LAKE MEADE AND EAST BERLIN AROUND 620 PM EDT.
  LITTLESTOWN AROUND 640 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ABBOTTSTOWN...
HEIDLERSBURG...HUNTERSTOWN...TWO TAVERNS AND YORK SPRINGS.

LAT...LON 4006 7712 4005 7709 4002 7705 4001 7701
      3994 7697 3992 7697 3990 7698 3989 7698
      3986 7696 3983 7700 3972 7700 3972 7742
TIME...MOT...LOC 2213Z 277DEG 31KT 4004 7702 3971 7738

JUNG

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 11:13 AM EDTSpecial Weather StatementCTPWarren62 min
Jun 8, 12:46 PM EDTSpecial Weather StatementCTPTioga44 min
Jun 8, 1:41 PM EDTSpecial Weather StatementCTPSnyder, Union34 min
Jun 8, 1:43 PM EDTSpecial Weather StatementCTPTioga47 min
Jun 8, 1:57 PM EDTSpecial Weather StatementCTPTioga48 min
Jun 8, 2:00 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin, Northumberland, Snyder, Union45 min
Jun 8, 2:06 PM EDTSpecial Weather StatementCTPBlair, Huntingdon, Mifflin39 min
Jun 8, 2:11 PM EDTSpecial Weather StatementCTPCameron49 min
Jun 8, 2:17 PM EDTSpecial Weather StatementCTPCambria43 min
Jun 8, 2:19 PM EDTSpecial Weather StatementCTPBedford, Fulton26 min
Jun 8, 2:35 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Lycoming, Potter, Tioga70 min
Jun 8, 2:42 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Juniata, Mifflin, Montour, Northumberland and 4 more48 min
Jun 8, 2:44 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset61 min
Jun 8, 2:57 PM EDTSpecial Weather StatementCTPSomerset33 min
Jun 8, 3:29 PM EDTTornado WarningCTPColumbia, Northumberland, Schuylkill61 min
Jun 8, 3:30 PM EDTTornado WarningCTPDauphin, Perry45 min
Jun 8, 3:42 PM EDTSevere Thunderstorm WarningCTPHuntingdon, Juniata, Mifflin, Snyder63 min
Jun 8, 3:49 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Sullivan71 min
Jun 8, 4:03 PM EDTSpecial Weather StatementCTPPerry27 min
Jun 8, 4:18 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Franklin, Lebanon, Northumberland, Perry and 1 more72 min
Jun 8, 4:19 PM EDTFlash Flood WarningCTPDauphin, Juniata, Perry5 hr
Jun 8, 4:29 PM EDTSevere Thunderstorm WarningCTPSchuylkill46 min
Jun 8, 4:37 PM EDTSevere Thunderstorm WarningCTPSchuylkill38 min
Jun 8, 4:38 PM EDTSevere Thunderstorm WarningCTPColumbia25 min
Jun 8, 5:06 PM EDTFlash Flood WarningCTPCumberland, Dauphin, Franklin, Perry3 hr
Jun 8, 5:08 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon, Schuylkill, York67 min
Jun 8, 5:12 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, York63 min
Jun 8, 5:49 PM EDTAreal Flood AdvisoryCTPLebanon116 min
Jun 8, 6:11 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York79 min
Jun 8, 6:13 PM EDTSpecial Weather StatementCTPAdams32 min
Jun 8, 7:59 PM EDTSpecial Weather StatementCTPLancaster31 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.